# SDR 96UAL900208

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY BODY STATION 943, STRINGER 18AL A CRACK WAS FOUND IN THE VERTICAL FLANGE OF THE 65-58488-25 STRINGER. REPAIRED STRINGER PER SPLICE REPAIR DRAWING.
